# SDR R61A201911201287

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,352 hours, 23,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION-CENTER FUSELAGE III WET AREA 53-52 ON RH PANEL SUPPORT, JUST FWD OF FRAME 89 AS MARKED. REMOVED AND REPLACED RH PANEL SUPPORT PN: 170-86181-005 REF EMB SRM 51-21-01,
